# SDR SWAA2016092007988

- Difficulty date: August 18, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 34,634 hours, 15,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 115A3760
- Condition: Corroded
- Location: Bs 732
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SIDE PLATE ASSEMBLY CORRODED AT BS 732, RBL 21.  R & R THE PLATE ASSEMBLY IAW SRM.
